On functions that are Janowski starlike with respect to N-symmetric points

Nikola Tuneski, Maslina Darus

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper sufficient conditions for a function to be Janowski starlike with respect to N-symmetric points are given in terms of the quotient of analytical representations of starlikeness and convexity with respect to N-symmetric points.

Original languageEnglish
Pages (from-to)271-275
Number of pages5
JournalHacettepe Journal of Mathematics and Statistics
Volume41
Issue number2
Publication statusPublished - Apr 2012

Fingerprint

Starlikeness
Convexity
Quotient
Sufficient Conditions

Keywords

  • Analytic function
  • Janowski starlike
  • N-symmetric points
  • Sufficient condition

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Analysis
  • Geometry and Topology
  • Statistics and Probability

Cite this

On functions that are Janowski starlike with respect to N-symmetric points. / Tuneski, Nikola; Darus, Maslina.

In: Hacettepe Journal of Mathematics and Statistics, Vol. 41, No. 2, 04.2012, p. 271-275.

Research output: Contribution to journalArticle

@article{59ae92286e7b4445a116e2889624b482,
title = "On functions that are Janowski starlike with respect to N-symmetric points",
abstract = "In this paper sufficient conditions for a function to be Janowski starlike with respect to N-symmetric points are given in terms of the quotient of analytical representations of starlikeness and convexity with respect to N-symmetric points.",
keywords = "Analytic function, Janowski starlike, N-symmetric points, Sufficient condition",
author = "Nikola Tuneski and Maslina Darus",
year = "2012",
month = "4",
language = "English",
volume = "41",
pages = "271--275",
journal = "Hacettepe Journal of Mathematics and Statistics",
issn = "1303-5010",
publisher = "Hacettepe University",
number = "2",

}

TY - JOUR

T1 - On functions that are Janowski starlike with respect to N-symmetric points

AU - Tuneski, Nikola

AU - Darus, Maslina

PY - 2012/4

Y1 - 2012/4

N2 - In this paper sufficient conditions for a function to be Janowski starlike with respect to N-symmetric points are given in terms of the quotient of analytical representations of starlikeness and convexity with respect to N-symmetric points.

AB - In this paper sufficient conditions for a function to be Janowski starlike with respect to N-symmetric points are given in terms of the quotient of analytical representations of starlikeness and convexity with respect to N-symmetric points.

KW - Analytic function

KW - Janowski starlike

KW - N-symmetric points

KW - Sufficient condition

UR - http://www.scopus.com/inward/record.url?scp=84866013801&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84866013801&partnerID=8YFLogxK

M3 - Article

VL - 41

SP - 271

EP - 275

JO - Hacettepe Journal of Mathematics and Statistics

JF - Hacettepe Journal of Mathematics and Statistics

SN - 1303-5010

IS - 2

ER -